# SDR 97ZZZX197

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941LF
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUTBOUND AT SFO, PILOT REPORTED ENG NR 1 HAD N1, N2 DROP AND THE EGT ROSE TO OVER 636 FOR A FEW SEC.  A/C RETURNED TO RAMP WHERE RIGGING OF VSV OF 7TH AND 10TH STAGE BLEED VALVES WERE CHECKED.  ENG WAS ALSO CHECKED FOR HIGH TEMP.  MASTER VSVA ACTUATOR P/N 1685MK7 AND LPC BLEED-SLAVE ACTUATOR P/N 1778MK1 REPLACED.
